Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Bee26

Help! Dark Patches on dark skin

Recommended Posts

I started using the acne.org regimen on the 7th of october and I've been following it strictly. I have been using a pea sized amount of the BP only at night to get my skin used to the regimen. After applying it on the 9th of october my skin started to burn really really bad. It felt like it was on fire. It felt worse after i applied the moisturizer and it continued to burn for hours. I skipped the application on the 10th to give my skin a break and resumed on the 11th. It still burns when I apply it and then it stings throughout the entire day! Even when I cleanse and moisturize only in the mornings my face still stings all day. Like I have needles all over my face. I am dark skinned and yesterday I noticed dark patches all over my face. Today I also noticed that the dark patches are even worse and my face has gotten considerably darker. It's really horrible. the only time my skin doesnt feel bad or sting is when I am asleep and when I wake up it goes back to stinging again. Please help. Is this normal?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×